Hey there! Sign in to join this conversationNew here? Join for free
    • Thread Starter
    Offline

    0
    ReputationRep:
    So I had to run two packs of pills back to back because I was changing the type of pill from microgynon to logynon. My last pill was on Wednesday and it's now Saturday and usually I would have my period by now (usually got it Saturday morning ) but still nothing . I feel really bloated and freaking out even though I haven't had any inter course when I changed the pills . Any advice ?
    Offline

    21
    ReputationRep:
    (Original post by Hgawm)
    So I had to run two packs of pills back to back because I was changing the type of pill from microgynon to logynon. My last pill was on Wednesday and it's now Saturday and usually I would have my period by now (usually got it Saturday morning ) but still nothing . I feel really bloated and freaking out even though I haven't had any inter course when I changed the pills . Any advice ?
    I always run packs back to back, it's fine to do that. I imagine it's your body adjusting to the different hormone levels in the two pills, I wouldn't worry much about it
    Offline

    0
    ReputationRep:
    (Original post by Hgawm)
    So I had to run two packs of pills back to back because I was changing the type of pill from microgynon to logynon. My last pill was on Wednesday and it's now Saturday and usually I would have my period by now (usually got it Saturday morning ) but still nothing . I feel really bloated and freaking out even though I haven't had any inter course when I changed the pills . Any advice ?
    That's normal body just getting used to change in pill, as long as you maintain protected with condoms for the first of the new pill you are so unlikely to need to worry and with no unprotected sex in the first place you arnt going to be pregnant give the pill a few months to kick in, if you still have problems see a doctor
    • Thread Starter
    Offline

    0
    ReputationRep:
    (Original post by ALevelStudent375)
    That's normal body just getting used to change in pill, as long as you maintain protected with condoms for the first of the new pill you are so unlikely to need to worry and with no unprotected sex in the first place you arnt going to be pregnant give the pill a few months to kick in, if you still have problems see a doctor
    So i got my period even though not sure if it was a period . It only lashes a day and was really Dark Brown and now it's the second day and it seems like it's gone . Any idea what's happening with me ? I had my last period before this two months ago cause of changing pills and didn't have intercourse within these two months
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: June 6, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Has a teacher ever helped you cheat?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Write a reply...
    Reply
    Hide
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.